# SDR COMA0160524

- Difficulty date: July 28, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 18,280 hours, 17,689 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Clip
- Part number: 601R3111357
- Part serial: NA
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 280 EXISTING HOLE FALLS INTO RADIUS OF INBOARD CLIPS 2 EACH AT RBL9.REMOVED, FABRICATED AND INSTALLED I/A/W WVAC E.O. 601R-53-2613.
